# SDR SWAA2024010432086

- Difficulty date: December 15, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF UPPER SKIN HAS AN AREA OF DISBOND NEAR CENTER OF PANEL. (MARKED)<[01] FLOOR PANEL 242AF WITH DISBOND IN UPPER SKIN WAS REPLACED BY FABRICATING NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG NO. 144A5810 ID:0037;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE.
